Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Wellbutrin instead of Zoloft

Posted by Pat on August 12, 1999, at 13:55:23

In reply to Re: Wellbutrin instead of Zoloft, posted by Barb on August 4, 1999, at 6:34:12

Hi - I've been taking a break from ad's for some months now and just using Ativan for anxiety and insomnia every day (2 MG per day). Doc just started me on Wellbutrin (100 mg per day) and says if it causes any agitation or insomnia in the beginning, to adjust Ativan until I get used to the Wellbutrin. Very glad to hear it doesn't cause weight loss (I gained 15 pounds on Remeron). I am an exercise freak and can't stand gaining weight. I'd love to hear more updates on Wellbutrin if anyone else cares to share their stories. Thanks.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Pat thread:9449